Lipschitz regularity of solution map of control systems with multiple state constraints - Université de Bretagne Occidentale Access content directly
Journal Articles Discrete and Continuous Dynamical Systems - Series A Year : 2012

Lipschitz regularity of solution map of control systems with multiple state constraints

Dates and versions

hal-04404434 , version 1 (18-01-2024)

Identifiers

Cite

Piernicola Bettiol, Hélène Frankowska. Lipschitz regularity of solution map of control systems with multiple state constraints. Discrete and Continuous Dynamical Systems - Series A, 2012, 32 (1), pp.1-26. ⟨10.3934/dcds.2012.32.1⟩. ⟨hal-04404434⟩
5 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More